# SDR SWAA2025103117342

- Difficulty date: September 23, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PHOTOLUMINESCENT STRIP RIGHT SIDE AT PASSENGER CABIN 6 EA.  REPLACED PHOTOLUMINESCENT STRIP IAW AMM-33-51-15-400-802.
